Home > Research > Publications & Outputs > Comments on two papers of N. J. Kalton involv...
View graph of relations

Comments on two papers of N. J. Kalton involving Hermitian decompositions

Research output: Contribution in Book/Report/ProceedingsChapter

Published
Publication date2016
Host publicationNigel J. Kalton selecta
EditorsFritz Gesztesy, Gilles Godefroy, Loukas Grafakos , Igor Verbitsky
PublisherBirkhäuser Verlag
Pages298-303
Number of pages6
Volume2
ISBN (Electronic)9783319187990
ISBN (Print)9783319187983
<mark>Original language</mark>English

Publication series

NameContemporary Mathematicians
PublisherBirkhäuser

Abstract

This note discusses two papers written by N.J. Kalton